# SDR EVCA09252023

- Difficulty date: September 21, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N202AH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 9308
- Aircraft time: 168 hours, 544 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 168 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Support
- Part number: UNK
- Condition: Damaged
- Location: Xmsn Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TRANSMISSION SHAFT BEARING SUPPORT 10HR REOCCURRING AD 2022-01-05, DISCOVERED SHEARED RIVET AND CRACKS ON REAR TRANSMISSION SHAFT BEARING SUPPORT.
